MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PROLACTIN ASSAY; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ROCHE DIAGNOSTICS ELECSYS PROLACTIN ASSAY; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07027737190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event occurred in: (b)(6).(b)(4).
 
Event or Problem Description
The customer complained of questionable elecsys prolactin assay results from 2 separate samples from 1 patient that were not matching the patient's clinical picture.Please refer to the attachment to this medwatch for patient data.The erroneous results were released outside of the laboratory.There was no allegation of an adverse event.The customer's cobas e801 serial number was not provided.The prolactin reagent lot used at the investigation site was 293123 with an expiration date of 31-may-2019.The cobas e801 used at the investigation site was serial number (b)(4).The investigation is currently ongoing.
 
Additional Manufacturer Narrative
The calibration data is within expectations and the qc recovery is within specified ranges.Therefore, a general reagent issue could be excluded.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS PROLACTIN ASSAY
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7826025
Report Number1823260-2018-02909
Device Sequence Number13774839
Product Code CFT
UDI-Device Identifier04015630940097
UDI-Public4015630940097
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K964748
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027737190
Device Lot Number29312300
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/08/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date08/29/2018
Supplement Report FDA Received Date09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age39 YR